Acne Community
Acne Pain after 2 weeks of colgate
About This Community:

This patient support community is for discussions relating to acne and foods, scars, adult acne, blackheads, rosacea, and pimples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Acne Pain after 2 weeks of colgate

5020894?1256705363
I've heard that applying colgate on the pimple scars could help to solve your problem by reduce the rediness. I've apply colgate for 2 weeks, 1 week twice.

I wash with warm water then soap my face, then apply my acne medi which i use more that 3 months. After all that i apply colgate. It feel kind of pain like kind of dry too much but after quite sometime its fine.

Now after the second wash in the noon, my face feels kinda pain. Part of the pain is at the pimple scars. By the way, usually i wash my face didnt feel any pain but now when i wash it's pain. Can anyone help me?? Plz. Thanks.
Related Discussions
3 Comments Post a Comment
Blank
309783_tn?1271961829
Hi. Do not apply toothpaste to acneic skin. It has no anti-acne properties and can cause irritation. Which topical acne medication are you using? If you have had no improvement after 3 months of use ask your doctor for oral antibiotics which can be used in conjunction with topical meds.
Eloise.
Blank
Avatar_m_tn
Now im trying the Mentholatum Acnes i bought the oil free mostuirizer, foam, powder lotion, and the cream for acne/pimple. My mom told me that if i go determologist they will kind of do treatment to my face and proobaby can cause more damage on me. Thats why im scared to go. But now after about few days didn't use the colgate, my acne didn't feel  any pain. :D

Thanks for spending time to read and help me. :)
Blank
309783_tn?1271961829
Hi. Tell your Mom not to worry, a dermatologist is not going to carry out a physical procedure that could damage your skin. But they can prescribe oral antibiotics to kill acne-causing bacteria on the skin and prescribe topical retinoids which will heal your acne faster than over-the-counter products can. If the products you have bought do not clear your skin, see a doctor or dermatologist for prescription products to avoid the risk of acne scarring.
Eloise.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank